C. Bardos, D. Brezis, and H. Brezis, Perturbationssingulì eres et prolongement maximaux d'opérateurs positifs, Arch.Rational Mech. Anal, pp.53-69, 1973.

C. Bara-]-bardos and J. Rauch, Maximal positive boundary value problems as limits of singular perturbation problems, Transactions of the American Mathematical Society, vol.270, issue.2, pp.377-408, 1982.
DOI : 10.1090/S0002-9947-1982-0645322-8

. Bon and J. Bony, Calcul symbolique et propagation des singularités pour leséquationsleséquations aux dérivées partielles non linéaires, Ann. Sc. E.N.S. Paris, pp.14-209, 1981.

J. Chpi-]-chazarain and A. Piriou, Introduction to the Theory of Linear Partial Differential Equations, 1982.

R. Gardner and K. Zumbrun, The gap lemma and geometric criteria for instability of viscous shock profiles, Communications on Pure and Applied Mathematics, vol.51, issue.7, pp.51-797, 1998.
DOI : 10.1002/(SICI)1097-0312(199807)51:7<797::AID-CPA3>3.0.CO;2-1

D. Gil-]-gilbarg, The Existence and Limit Behavior of the One-Dimensional Shock Layer, American Journal of Mathematics, vol.73, issue.2, pp.256-274, 1951.
DOI : 10.2307/2372177

M. Gise-]-gisclon and D. Serre, ´ Etude des conditions aux limites pour un système strictement hyberbolique via l'approximation parabolique, C

. Goo and J. Goodman, Nonlinear asymptotic stability of viscous shock profiles for conservation laws, Arch. Rational Mech. Analysis 95, pp.325-344, 1986.

J. Goodman and Z. Xin, Viscous limits for piecewise smooth solutions to systems of conservation laws, Arch. Rational Mech, Analysis, vol.121, pp.235-265, 1992.

E. Grenier, Boundary Layers for Viscous Perturbations of Noncharacteristic Quasilinear Hyperbolic Problems, Journal of Differential Equations, vol.143, issue.1, pp.110-146, 1998.
DOI : 10.1006/jdeq.1997.3364

E. Grro-]-grenier and F. Rousset, Stability of one-dimensional boundary layers by using Green's functions, Communications on Pure and Applied Mathematics, vol.48, issue.11, pp.1343-1385, 2001.
DOI : 10.1002/cpa.10006

O. Gù, Perturbations visqueuses deprobì emes mixtes hyperboliques et couches limites, Ann.Inst.Fourier, vol.45, pp.973-1006, 1995.

O. Gù, Probì eme mixte hyperbolique quasilinéaire caractéristique, Comm. in Part.Diff.Equ, vol.15, pp.595-645, 1990.

O. Gù, G. Métivier, M. Williams, and K. Zumbrun, Multidimensional viscous shocks I: degenerate symmetrizers and long time stability, Journal of the AMS, vol.18, pp.61-120, 2005.

O. Gù, G. Métivier, M. Williams, and K. Zumbrun, Multidimensional viscous shocks II: the small viscosity problem, Comm. Pure and Appl. Math, vol.57, pp.141-218, 2004.

O. Gù, G. Métivier, M. Williams, and K. Zumbrun, Existence and stability of multidimensional shock fronts in the vanishing viscosity limit, Arch.Rat.Mech.Anal, pp.175-151, 2005.

O. Gù, G. Métivier, M. Williams, and K. Zumbrun, Navier- Stokes regularization of multidimensional Euler shocks, Ann. Scient. Ec. Norm. Sup

O. Gù, G. Métivier, M. Williams, K. Zumbrun, O. Gù et al., Nonclassical multidimensional viscous and inviscid shocks, preprint Viscous Boundary Value Problems for Symmetric Systems with Variable Multiplicities Uniform stability estimates for constant-coefficient symmetric hyperbolic boundary value problems, Métivier G., Williams M., and Zumbrun, K., Stability of noncharacteristic boundary layers for the compressible Navier-Stokes and MHD equations

. Guwi, O. Gues, and M. Williams, Curved shocks as viscous limits: a boundary problem approach, Math. J, vol.51, pp.421-450, 2002.

. Hozu, D. Hoff, and K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow, Indiana Univ. Math. J, vol.44, pp.603-676, 1995.

S. Kawashima and Y. Shizutz, Systems of equations of hyperbolicparabolic type, with applications to the discrete Boltzmann equations, Hokkaido Math, J, vol.14, pp.249-275, 1985.

S. Kawashima and Y. Shizutz, On the normal form of the symmetric hyperbolic-parabolic systems associated with the conservation laws, Tohoku Mathematical Journal, vol.40, issue.3, pp.449-464, 1988.
DOI : 10.2748/tmj/1178227986

H. O. Kreiss, Initial boundary value problems for hyperbolic systems, Communications on Pure and Applied Mathematics, vol.19, issue.3, pp.277-298, 1970.
DOI : 10.1002/cpa.3160230304

. Lio and J. L. Lions, Perturbationssingulì eres dans lesprobì emes aux limites et en contrôle optimal, Lectures Notes in Math, vol.323, 1973.

A. Majda, The stability of Multidimensional Shock Fronts, Mem. Amer, Math. Soc, p.275, 1983.

A. Majda, The Existence of Multidimensional Shock Fronts, Mem. Amer, Math. Soc, p.281, 1983.

. Maos, A. Majda, and S. Osher, Initial-boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math, vol.28, pp.607-676, 1975.

. Mape, A. Majda, and R. Pego, Stable viscosity matrices for systems of conservation laws, J. Diff. Eq, pp.56-229, 1985.

B. Malgrange, Ideals of differentiable functions, 1966.

G. Métivier, Stability of multi-dimensional weak shocks, Communications in Partial Differential Equations, vol.281, issue.7, pp.983-1028, 1990.
DOI : 10.2307/2000375

G. Métivier, The Block Structure Condition for Symmetric Hyperbolic Systems, Bulletin of the London Mathematical Society, vol.32, issue.6, pp.689-702, 2000.
DOI : 10.1112/S0024609300007517

G. Métivier and . Stability, Advances in the theory of shock waves, Progr. Nonlinear Differential Equations Appl, vol.47, pp.25-103, 2001.

G. Métivier, Small Viscosity and Boundary Layer Methods, 2004.
DOI : 10.1007/978-0-8176-8214-9

G. Métivier and K. Zumbrun, Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems, Memoirs of the American Mathematical Society, vol.175, issue.826, p.826, 2005.
DOI : 10.1090/memo/0826

G. Métivier and K. Zumbrun, Hyperbolic boundary value problems for symmetric systems with variable multiplicities, Journal of Differential Equations, vol.211, issue.1, pp.61-134, 2005.
DOI : 10.1016/j.jde.2004.06.002

G. Métivier and K. Zumbrun, Symmetrizers and continuity of stable subspaces for parabolic-hyperbolic boundary value problems, Discrete and Continuous Dynamical Systems, vol.11, issue.1, pp.205-220, 2004.
DOI : 10.3934/dcds.2004.11.205

. Peg and R. Pego, Stable viscosities and shock profiles for systems of conservation laws, Transactions of the American Mathematical Society, vol.282, issue.2, pp.749-763, 1984.
DOI : 10.1090/S0002-9947-1984-0732117-1

. Plzu, R. Plaza, and K. Zumbrun, An Evans function approach to spectral stability of small-amplitude shock profiles, J. Disc. and Cont. Dyn. Sys, vol.10, pp.885-924, 2004.

J. Ralston, Note on a paper of Kreiss, Communications on Pure and Applied Mathematics, vol.23, issue.6, pp.759-762, 1971.
DOI : 10.1002/cpa.3160240603

J. Rauch, L2 is a continuable initial condition for kreiss' mixed problems, Communications on Pure and Applied Mathematics, vol.10, issue.3, pp.265-285, 1972.
DOI : 10.1002/cpa.3160250305

J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Transactions of the American Mathematical Society, vol.291, issue.1, pp.167-185, 1985.
DOI : 10.1090/S0002-9947-1985-0797053-4

F. Rousset, Inviscid boundary conditions and stability of viscous boundary layers, Asympt.Anal, vol.26, pp.285-306, 2001.

F. Rousset, Viscous Approximation of Strong Shocks of Systems of Conservation Laws, SIAM Journal on Mathematical Analysis, vol.35, issue.2, pp.492-519, 2003.
DOI : 10.1137/S0036141002403110

D. Serre, The stability of viscous boundary layers, Annales de l???institut Fourier, vol.51, issue.1, pp.109-130, 2001.
DOI : 10.5802/aif.1818

K. Zumbrun, Multidimensional stability of planar viscous shock waves Advances in the theory of shock waves, Progr. Nonlinear Differential Equations Appl, vol.47, pp.307-516, 2001.

K. Zumbrun, Stability of large-amplitude shock waves of compressible Navier?Stokes equations. For Handbook of Fluid Mechanics III, 2004.

K. Zuho-]-zumbrun and P. Howard, Pointwise semigroup methods and stability of viscous shock waves, Indiana University Mathematics Journal, vol.47, issue.3, pp.741-871, 1998.
DOI : 10.1512/iumj.1998.47.1604

K. Zuse-]-zumbrun and D. Serre, Viscous and inviscid stability of multidimensional planar shock fronts, Indiana University Mathematics Journal, vol.48, issue.3, pp.937-992, 1999.
DOI : 10.1512/iumj.1999.48.1765